Arithmetic Geometry and Commutative Algebra

[1] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Basic loci of Coxeter type in Shimura varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07005

Camb. J. Math., 3, 323-353, 2015
[ Download ] [ 2018-03-21 23:41:32 uploaded by xuhuahe ] [ 160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07004

Ann. Sci. Ecole Norm. Sup., 49, 1125-1141, 2016
[ Download ] [ 2018-03-21 23:38:21 uploaded by xuhuahe ] [ 135 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved